On Some Fixed Point Results In Complete B2 – Metric Space

Document Type : Primary Research paper


Department of Mathematics, S. N. Sinha College, Warisaliganj, Nawada, Bihar, India


In this paper,obtain fixed point results for single and multi-valued mappings in the structure of extended b2 - metric space. Our results extend the results of Kiran et al. [11] and others. Moreover, an example is given at the end to show the superiority of our results.


Volume 12, Issue 3 - Serial Number 3
ICMMNT-2021 International Virtual Conference on Materials, Manufacturing and Nanotechnology, 30th June, 2021.
June 2021
Pages 2584-2596